MAUDE Adverse Event Report: ROCHE DIAGNOSTICS HDLC4; HIGH DENSITY LIPOPROTEIN TEST SYSTEM

ROCHE DIAGNOSTICS HDLC4; HIGH DENSITY LIPOPROTEIN TEST SYSTEM
Catalog Number 07528582190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).On 07-dec-2023, before the event, level 1 qc was acceptable; level 2 qc initially failed and upon repeating was acceptable.After the discrepant results were identified, both levels of qc failed.On (b)(6) 2023 qc was run on the same reagent pack and both levels of qc were acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned low results for 110 patient samples tested for hdlc4 on a cobas 8000 c 702 module.Due to the low results, the customer repeated the patient samples.Of the data provided, the results for 4 patient samples were discrepant.Patient 1 initial result was 28 mg/dl.The repeat result was 51 mg/dl.Patient 2 initial result was 30 mg/dl.The repeat result was 53 mg/dl.Patient 3 initial result was 26 mg/dl.The repeat result was 54 mg/dl.Patient 4 initial result was 22 mg/dl.The repeat result was 46 mg/dl.
 
Additional Manufacturer Narrative
An abnormal aspiration alarm was observed on the alarm trace data from (b)(6) 2023.The sample draw volume of 2.5 ml may be too low.The field service engineer (fse) checked the instrument.No actions were taken other than replacing the reagent with a new pack from the same lot number.Based on a review of worldwide data of qc recovery for the reagent/control lot combination used by the customer, no reagent issue was found.It appears that replacing the reagent pack resolved the issue.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
HDLC4
Common Device Name
HIGH DENSITY LIPOPROTEIN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18367266
Report Number1823260-2023-04143
Device Sequence Number12784593
Product Code LBS
UDI-Device Identifier04015630942572
UDI-Public04015630942572
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K162593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number07528582190
Device Lot Number714617
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown